# SDR ASAA2015012110399

- Difficulty date: January 21, 2015
- Submitted: January 26, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 31,527 hours, 9,607 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Apu
- Condition: Malfunctioned
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

APU CT5ATP EGT TREND DATA SHOWS EGT HAS SHIFTED ABOVE THE ESTABLISHED 605 DEGREE THRESHOLD.  ACFT GROUNDED.  ON DEFERRAL.
